# SDR 99ZZZX103

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9349U
- Make and model: Cessna 150M
- Aircraft serial: 15078298
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4301
- Condition: Misinstalled
- Location: Engine
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO INTERNALLY TIMED 180 DEGREES OUT.
